# SDR LOMA2015F00009

- Difficulty date: November 18, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N807MM
- Make and model: Cndair CL6002A12
- Aircraft serial: 3014
- Aircraft time: 9,613 hours
- Engine: Ge CF343A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 9799982
- Condition: Leaking
- Location: Bleed Air
- Part time: 9,613 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RIGHT 10TH STAGE BLEED AIR WARNING ILLUMINATED.  DIVERTED FOR REPAIR.  REPLACED 10TH AND 14TH STAGE BLEED AIR SHUTOFF VALVES.
